# SDR DL75E090982

- Difficulty date: June 1, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,354 hours, 13,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1660-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1660 THRU 1681.8 RBL 10 INTERCOSTAL IS CRACK APPROX 7/8 INCH LONG AND HAS CORROSION AROUND FASTENER HOLE CP53-251-01-02-05I, C/W AT SAA - SAT ON N/R 16192 JOB 82957170001.
